# SDR ASAA0410415

- Difficulty date: October 1, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- Aircraft time: 69,077 hours, 58,301 cycles
- Engine: Pwa JT8D17
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery
- Condition: Inoperative
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RECONFIGURATION DISCOVERED SMOKE BARRIER (EXIT TO REAR) LIGHT INOPERATIVE.  REPLACED BATTERY.
